# SDR NOCA12806

- Difficulty date: September 2, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6224591512
- Part serial: 5272
- Condition: Inoperative
- Location: Flt Director
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FLIGHT DIRECTOR INOPERATIVE.   REMOVED AND REPLACED LT FLIGHT CONTROL COMPUTER.
